# SDR DALA13062620128

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 79,772 hours, 34,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 11AB & 13AB ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTORS DISCONNECTED AT SEATS 11AB & 13AB.  SECURED CONNECTORS.
